Journal of Soviet Mathematics

, Volume 5, Issue 5, pp 607–611 | Cite as

Uniform approximations by holomorphic functions

  • A. G. Vitushkin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. G. Vitushkin, “Analytic capacity of sets in approximation theory problems,” Uspekhi Matem. Nauk,22, No. 6, 141–149 (1967).Google Scholar
  2. 2.
    S. N. Mergelyan, “Uniform approximation of functions of a complex variable,” Uspekhi Matem. Nauk,7, No. 2, 31–122 (1952).Google Scholar
  3. 3.
    A. I. Petrosyan, “Uniform approximation of functions by polynomials on Weil polytopes,” Izv. Akad. Nauk SSSR, Ser. Matem.,34, No. 6, 1241–1261 (1970).Google Scholar
  4. 4.
    T. W. Gamelin, Uniform Algebras, Prentice-Hall, Inc., Englewood Cliffs, N. J. (1969), 257 pp.Google Scholar
  5. 5.
    T. W. Gamelin, “Polynomial approximation on thin sets,” Lect. Notes Math.,184, 50–78 (1971).Google Scholar
  6. 6.
    J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, Second edition, Amer. Math. Soc., Providence, R. I. (1960).Google Scholar
  7. 7.
    R. O. Wells, Jr., “Function theory on differentiable submanifolds,” in: Volume dedicated to L. Bers, Academic Press, New York (1974).Google Scholar
  8. 8.
    J. Wermer, “Banach algebras and analytic functions,” Adv. Math.,1, No. 1, 51–102 (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • A. G. Vitushkin

There are no affiliations available

Personalised recommendations